| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.A photo was provided of an implanted single-piece lens.A metal hook was visible over the optic center.The area of interest appeared to be above the hook.A mark or material was visible at the optic center.The area may be a scrape mark.Unable to determine from the photo, unable to determine if this is on the anterior or posterior surface.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A facility representative reported that during intraocular lens (iol) implantation procedure, the surgeon noted a central defect on the iol after it was placed in the patient¿s eye.Due to patient's anatomy, the surgeon elected to leave iol in eye.